Alert archive / Texas / River Flood Warnings in 2007

River Flood Warning 84, NWS Austin/San Antonio, TX

August 17, 2007Bexar County, Guadalupe County, Texas

NWS Austin/San Antonio, TX issued this river flood warning at Aug 17, 2007, 3:25 AM CDT for Bexar County, Guadalupe County, Texas. It took effect at Aug 17, 2007, 7:01 AM CDT. It was in force for 14 hr.

The area

The counties it named.

The facts

Issued
Aug 17, 2007, 3:25 AM CDT (08:25 UTC)
In effect from
Aug 17, 2007, 7:01 AM CDT
Expired
Aug 17, 2007, 9:22 PM CDT
In force
14 hr
Issued by
NWS Austin/San Antonio, TX
Flood severity
Moderate

Counties Bexar County, TX, Guadalupe County, TX

The radar

The Austin/San Antonio radar (KEWX), 29 km from the middle of the area, began a volume at 08:24 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Cibolo Creek at Selma (SELT2).

Action stage
14 ft
Minor stage
17 ft
Moderate stage
20 ft
Major stage
22 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 08185000, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WGUS44 KEWX 170825
FLWEWX
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
325 AM CDT FRI AUG 17 2007

...THE NATIONAL WEATHER SERVICE IN AUSTIN/SAN ANTONIO HAS ISSUED 
 A FLOOD WARNING FOR THE... 

  CIBOLO CREEK 
  
 NUMEROUS SHOWERS AND THUNDERSTORMS ARE FORECAST FOR THE NEXT 24-48 HOURS.
 ADDITIONAL RAINFALL WILL LIKELY CHANGE THESE RIVER FORECAST LEVELS.

TXC029-187-171625-
/O.NEW.KEWX.FL.W.0084.070817T1313Z-070818T1028Z/
/SELT2.2.ER.070817T1313Z.070817T1800Z.070817T2228Z.NO/
325 AM CDT FRI AUG 17 2007

THE NATIONAL WEATHER SERVICE IN AUSTIN/SAN ANTONIO TX HAS ISSUED A 

* FLOOD WARNING FOR 
  THE CIBOLO CREEK AT SELMA.
* FROM THIS MORNING UNTIL LATE THIS AFTERNOON.
* AT 02AM FRIDAY THE STAGE WAS...4.1 FEET.
* MODERATE FLOODING IS FORECAST.
* FLOOD STAGE IS 17.0 FEET.
* BANKFULL STAGE IS 14.0 FEET.
* FORECAST TO RISE ABOVE FLOOD STAGE BY THIS MORNING AND CONTINUE TO RISE TO 
  NEAR 20.5 FEET BY EARLY THIS AFTERNOON. THE RIVER WILL FALL BELOW FLOOD STAGE
  BY LATE THIS AFTERNOON.
* IMPACT...AT 20.0 FEET...A TRAILER PARK DOWNSTREAM IN SCHERTZ FLOODS.  FLOW 
  APPROACHES LOWEST BUSINESSES AND RESIDENCES IN SCHERTZ.  MODERATE LOWLAND 
  FLOODING DAMAGES CROP AND PASTURE LAND IN THE FLOOD PLAIN BELOW BULVERDE TO 
  BELOW STOCKDALE.

$$

&&


BELOW ARE THE LATEST RIVER STAGES AND FORECASTS:


                    BF  FLD   OBSERVED            FORECAST 6AM LST
LOCATION           STG  STG    STG    DAY TIME   FRI   SAT   SUN   MON   TUE
  SELMA             14   17    4.1   FRI 02 AM  16.1   6.6   5.3   4.8   4.4

$$
3 follow-up statements
000 
WGUS44 KEWX 171204
FLWEWX
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
704 AM CDT FRI AUG 17 2007

...THE NATIONAL WEATHER SERVICE IN AUSTIN/SAN ANTONIO HAS ISSUED 
 A FLOOD WARNING FOR THE... 

  CIBOLO CREEK 
  
SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS FORECAST FOR THE NEXT 48 HOURS.

ADDITIONAL RAINFALL WILL CHANGE RIVER FORECAST LEVELS.


TXC029-187-180004-
/O.EXT.KEWX.FL.W.0084.070817T1201Z-070818T1207Z/
/SELT2.3.ER.070817T1043Z.070817T1800Z.070818T0007Z.NO/
704 AM CDT FRI AUG 17 2007

...FORECAST FLOODING INCREASED FROM MODERATE TO MAJOR SEVERITY... 
THE FLOOD WARNING CONTINUES FOR 
  THE CIBOLO CREEK AT SELMA.
* UNTIL SATURDAY MORNING ...OR UNTIL THE WARNING IS CANCELLED.
* AT  6:15 AM FRIDAY THE STAGE WAS 19.5 FEET.
* MINOR FLOODING IS OCCURRING AND MAJOR FLOODING IS FORECAST.
* FLOOD STAGE IS 17.0 FEET.
* FORECAST...RISE TO AROUND 22.1 FEET THIS MORNING.
* IMPACT...AT 22.0 FEET...MAJOR FLOODING SEVERELY FLOODS A TRAILER PARK IN 
  SCHERTZ.  MAJOR LOWLAND FLOODING DAMAGES CROP AND PASTURE LAND BELOW BULVERDE 
  TO BELOW FALLS CITY...FLOODING SECONDARY ROADS AND LOW BRIDGES.

$$

&&


BELOW ARE THE LATEST RIVER STAGES AND FORECASTS:
                    BF  FLD   OBSERVED            FORECAST 6AM LST
LOCATION           STG  STG    STG    DAY TIME   SAT   SUN   MON   TUE   WED
  SELMA             14   17   19.5   FRI 06 AM   6.2   5.3   4.7   3.7   2.5

$$
000 
WGUS84 KEWX 171527
FLSEWX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1027 AM CDT FRI AUG 17 2007

...A FLOOD WARNING REMAINS IN EFFECT FOR THE...
  CIBOLO CREEK...MEDINA RIVER...SALADO CREEK...SAN ANTONIO RIVER 
  
SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS FORECAST FOR THE NEXT 48 HOURS.

ADDITIONAL RAINFALL WILL CHANGE RIVER FORECAST LEVELS.


TXC029-172327-
/O.EXT.KEWX.FL.W.0065.000000T0000Z-070821T1408Z/
/SAAT2.3.ER.070816T2238Z.070817T1300Z.070821T0208Z.NO/
1027 AM CDT FRI AUG 17 2007

...FLOOD WARNING EXTENDED UNTIL TUESDAY MORNING...THE FLOOD WARNING CONTINUES 
FOR
  THE MEDINA RIVER AT US 281 SOUTH.
* UNTIL TUESDAY MORNING ...OR UNTIL THE WARNING IS CANCELLED.
* AT  9:15 AM FRIDAY THE STAGE WAS 36.6 FEET.
* MAJOR FLOODING IS OCCURRING AND MAJOR FLOODING IS FORECAST.
* FLOOD STAGE IS 20.0 FEET.
* FORECAST...CRESTING AROUND 37 FEET NOW.

$$

TXC029-493-172326-
/O.EXT.KEWX.FL.W.0066.000000T0000Z-070820T0325Z/
/ELMT2.3.ER.070816T2238Z.070817T1800Z.070819T1525Z.NO/
1027 AM CDT FRI AUG 17 2007

THE FLOOD WARNING CONTINUES FOR
  THE SAN ANTONIO RIVER NEAR ELMENDORF.
* UNTIL SUNDAY EVENING ...OR UNTIL THE WARNING IS CANCELLED.
* AT  9:30 AM FRIDAY THE STAGE WAS 52.4 FEET.
* MAJOR FLOODING IS OCCURRING AND MAJOR FLOODING IS FORECAST.
* FLOOD STAGE IS 35.0 FEET.
* FORECAST...RISE TO AROUND 54 FEET THIS MORNING.

$$

TXC029-172326-
/O.EXT.KEWX.FL.W.0083.000000T0000Z-070818T1537Z/
/SACT2.3.ER.070817T0901Z.070817T1800Z.070818T0337Z.NO/
1027 AM CDT FRI AUG 17 2007

...FLOOD WARNING EXTENDED UNTIL SATURDAY MORNING...THE FLOOD WARNING CONTINUES 
FOR
  THE SALADO CREEK AT LOOP 13.
* UNTIL SATURDAY MORNING ...OR UNTIL THE WARNING IS CANCELLED.
* AT 10:15 AM FRIDAY THE STAGE WAS 19.3 FEET.
* MINOR FLOODING IS OCCURRING AND MAJOR FLOODING IS FORECAST.
* FLOOD STAGE IS 18.0 FEET.
* FORECAST...RISE TO AROUND 25 FEET THIS MORNING.

$$

TXC029-187-172326-
/O.EXT.KEWX.FL.W.0084.000000T0000Z-070818T0652Z/
/SELT2.3.ER.070817T1043Z.070817T1330Z.070817T1852Z.NO/
1027 AM CDT FRI AUG 17 2007

THE FLOOD WARNING CONTINUES FOR
  THE CIBOLO CREEK AT SELMA.
* UNTIL LATE TONIGHT ...OR UNTIL THE WARNING IS CANCELLED.
* AT 10:00 AM FRIDAY THE STAGE WAS 20.0 FEET.
* MODERATE FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 17.0 FEET.
* FORECAST...CRESTED...REMAIN ABOVE FLOOD STAGE THIS AFTERNOON.

$$

&&


BELOW ARE THE LATEST RIVER STAGES AND FORECASTS:
                    BF  FLD   OBSERVED            FORECAST 6AM LST
LOCATION           STG  STG    STG    DAY TIME   SAT   SUN   MON   TUE   WED
  US 281 SOUTH      16   20   36.6   FRI 09 AM  32.8  29.6  23.5  17.5  11.1
  ELMENDORF         33   35   52.4   FRI 09 AM  49.3  36.6  24.6   8.7   8.7
  LOOP 13           15   18   19.3   FRI 10 AM  11.6   7.5   7.3   7.3   7.3
  SELMA             14   17   20.0   FRI 10 AM   6.2   5.3   4.7   3.3   2.5

$$
000 
WGUS84 KEWX 180222
FLSEWX
TXC029-187-181022-

FLOOD STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
922 PM CDT FRI AUG 17 2007

...THE FLOOD WARNING HAS BEEN CANCELLED FOR THE 

  CIBOLO CREEK...SALADO CREEK...
  
ISLOATED SHOWERS AND THUNDERSTORMS ARE FORECAST FOR THE NEXT 24-48 HOURS.
ADDITIONAL RAINFALL WILL LIKELY CHANGE THESE RIVER FORECAST LEVELS.


TXC029-180252-
/O.CAN.KEWX.FL.W.0083.000000T0000Z-070818T1537Z/
/SACT2.N.ER.070817T0901Z.000000T0000Z.000000T0000Z.NO/
922 PM CDT FRI AUG 17 2007

THE FLOOD WARNING IS CANCELLED FOR 
  THE SALADO CREEK 
* AT 8 PM FRIDAY THE STAGE WAS...13.9 FEET. 
* FLOOD STAGE IS 18.0 FEET.
* BANKFULL STAGE IS 15.0 FEET.
* THE CREEK CRESTED NEAR 20 FEET EARLIER TODAY AND HAS FALLEN TO WITHIN BANKS.
  LAST FORECAST.  

$$

TXC029-187-180252-
/O.CAN.KEWX.FL.W.0084.000000T0000Z-070818T0652Z/
/SELT2.3.ER.070817T1043Z.070817T1330Z.000000T0000Z.NO/
922 PM CDT FRI AUG 17 2007

THE FLOOD WARNING IS CANCELLED FOR 
  THE CIBOLO CREEK 
* AT 8 PM FRIDAY THE STAGE WAS...8.4 FEET. 
* FLOOD STAGE IS 17.0 FEET.
* BANKFULL STAGE IS 14.0 FEET.
* THE CREEK CRESTED AROUND 22 FEET EARLIER TODAY AND HAS FALLEN TO WITHIN BANKS.
  LAST FORECAST.  

&&


BELOW ARE THE LATEST RIVER STAGES AND FORECASTS:


                    BF  FLD   OBSERVED            FORECAST 6 AM LST
LOCATION           STG  STG    STG    DAY TIME   SAT   SUN   MON   TUE   WED
  LOOP 13           15   18   13.9   FRI  8 PM   9.8   7.0   7.0   6.9   6.9
  SELMA             14   17    8.4   FRI  8 PM   6.4   5.2   4.2   2.9   2.5

$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Austin/San Antonio, TX wrote its last area forecast discussion before this river flood warning went out at Aug 16, 11:59 PM CDT, 3 hours 26 minutes earlier.

Area forecast discussion, Aug 16, 11:59 PM CDT, 3 hours 26 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1159 PM CDT THU AUG 16 2007

.AVIATION...
PREVAILING IFR CONDITIONS AT I-35 TERMINALS WILL MIX WITH MVFR
CIGS THROUGH 15Z...THEN GO ALL MVFR EXCEPT FOR AROUND SHOWERS AND
THUNDERSTORMS FRIDAY AFTERNOON. A MORE OPTIMISTIC FORECAST FOR
KDRT WITH THE REMNANTS OF ERIN LIFTING OUT TO THE NW. A MODERATE
ESE LOW LEVEL FLOW WILL BECOME ALL SE ALONG THE I-35 CORRIDOR
FRIDAY. A NW LOW LEVEL FLOW AT KDRT WILL CHANGE TO EASTERLY ON
FRIDAY.

&&

.PREV DISCUSSION... /ISSUED 952 PM CDT THU AUG 16 2007/

UPDATE...
REMNANTS OF ERIN CONTINUE TO DECELERATE WESTWARD AS FEARED,
MEANING A QPF MAXIMUM OF 10 TO 15 INCHES COULD REDEVELOP OVERNIGHT
OVER THE HILL COUNTRY. ON A POSITIVE NOTE, THUNDERSTORM COVERAGE
OVER HARD HIT BEXAR COUNTY CONTINUE TO SLOWLY DECREASE AS FEEDER
BAND ACTIVITY DECREASES WITH THE LOSS OF DAYTIME HEATING. COUNTIES
IN THE THREAT OF HIGHEST OVERNIGHT RAINFALL TOTALS INCLUDE
EDWARDS, KERR, GILLESPIE, AND BANDERA. HOPEFULLY THE RAIN TRENDS
WILL CONTINUE TO SHIFT WEST OUT OF THE MEDINA RIVER BASIN BEFORE
THE EARLY MORNING CORE RAIN THREAT INCREASES. FLOWS INTO MEDINA
LAKE WILL BE A CONCERN EVEN WITHOUT SIGNIFICANT ADDITIONAL RAINS.

FFA WAS EXTENDED TO 00Z SATURDAY TO ACCOUNT FOR CONTINUED DAYTIME
INSTABILITY FEEDING OFF THE GULF. THE FLOOD THREAT SHOULD BE
DIMINISHED BY NIGHTFALL, ASSUMING THE CENTER OF ERIN DOES NOT
STALL OVER THE WESTERN HILL COUNTRY. ONLY OTHER SIGNIFICANT CHANGE
WAS TO QPF THROUGH THE NEXT 24 HRS.

PREV DISCUSSION... /ISSUED 629 PM CDT THU AUG 16 2007/

AVIATION...
PREVAILING MVFR CIGS WITH OCCASIONAL SHOWERS IS THE THEME FOR THE
NEXT 24H...WITH IFR AND EVEN LIFR CIGS/VSBYS LIKELY AROUND THE
HEAVIER SHOWERS. A MODERATE EASTERLY LOW LEVEL FLOW WILL CONTINUE
ALONG THE I-35 CORRIDOR. A MODERATE NE LOW LEVEL FLOW WILL BECOME
EASTERLY AT KDRT LATER ON FRIDAY. SURFACE WIND GUSTS UP TO 25 MPH
WILL CONTINUE THROUGH THE EVENING HOURS.

PREV DISCUSSION... /ISSUED 350 PM CDT THU AUG 16 2007/

DISCUSSION...
AT MID AFTERNOON, TROPICAL DEPRESSION ERIN WAS LOCATED JUST SOUTH
OF SAN ANTONIO MOVING SLOWLY NORTHWEST AND INTERACTING WITH A
TROPICAL AIRMASS WITH PWS BETWEEN 2 AND 2.5 INCHES. IMPRESSIVE
RAINFALL AMOUNTS HAVE BEEN NOTED ACROSS SOUTHERN SAN ANTONIO AND
BEXAR COUNTY. STINSON AIRPORT HAS RECORED NEAR 8.5 INCHES TODAY.
EXPECT CORE RAINS TO CONTINUE AS ERIN TRACKS SLOWLY NORTHWEST
TONIGHT WITH ISOLATED AMOUNTS OF 10 TO 15 INCHES NEAR AND
IMMEDIATELY TO THE RIGHT OF THE CENTER. IN ADDITION, FEEDER BANDS
WILL CREATE AMOUNTS OF 1 TO 5 INCHES. HAVE EXTENDED THE FLASH
FLOOD WATCH THROUGH 18Z OR 1 PM ON FRIDAY. ERIN WILL MOVE INTO
WEST CENTRAL TEXAS ON FRIDAY WITH THE HEAVIEST RAINS ENDING.
HOWEVER, THERE COULD BE SOME HEAVY RAINS IN THE NORTHWESTERN HILL
COUNTRY FRIDAY NIGHT SHOULD THE CENTER STALL. MODELS SUGGEST THE
REMNANTS OF ERIN WILL LINGER ACROSS TEXAS OVER THE WEEKEND WITH
PWS SLOW TO DECREASE WITH CHANCES OF RAINS CONTINUING. AN UPPER
TROUGH CURRENTLY OVER THE BAHAMAS WILL CLOSE OFF AND MOVE WEST
UNDERNEATH THE SOUTHEASTERN STATES RIDGE. SOME SUBSIDENCE CAN BE
EXPECTED, HOWEVER PWS DECREASING ONLY TO BETWEEN 1.8 AND 2 INCHES
WILL RESULT IN LOW CHANCES OF DAYTIME SHOWERS AND THUNDERSTORMS.
THE UPPER LOW MOVES INTO TEXAS ON TUESDAY AND STALLS WEDNESDAY
INTO THURSDAY. PWS RISE AGAIN TO BETWEEN 2 AND 2.3 INCHES. CHANCES
OF SHOWERS AND THUNDERSTORMS WILL INCREASE AGAIN BY WEDNESDAY AND
CONTINUING THROUGH AT LEAST NEXT THURSDAY. CURRENT TPC TRACK
FORECAST INDICATES HURRICANE DEAN JUST NORTHWEST OF THE YUCATAN ON
TUESDAY. MODEL SOLUTIONS DIFFER ON WHERE IT MAKES LANDFALL ALONG
THE WESTERN COAST OF THE GULF OF MEXICO. REGARDLESS IT STANDS TO
BE POWERFUL HURRICANE. DAYTIME TEMPERATURES WILL REMAIN BELOW
AVERAGE DUE TO SOIL MOISTURE AND CLOUDS/RAIN WITH NIGHTTIME
TEMPERATURES NEAR AVERAGE.

&&

.PRELIMINARY POINT TEMPS/POPS...
AUSTIN CAMP MABRY              85  74  87  76  89 / 100  90  90  50  50
AUSTIN BERGSTROM INTL AIRPORT  84  75  87  76  90 / 100  90  90  50  50
DEL RIO INTL AIRPORT           93  75  93  76  91 /  50  50  60  60  30
SAN ANTONIO INTL AIRPORT       79  74  87  77  88 / 100  90  80  50  50

&&

.EWX WATCHES/WARNINGS/ADVISORIES...
FLASH FLOOD WATCH THROUGH FRIDAY EVENING FOR THE FOLLOWING ZONES:
ATASCOSA...BANDERA...BASTROP...BEXAR...BLANCO...BURNET...CALDWELL...
COMAL...DE WITT...DIMMIT...EDWARDS...FAYETTE...FRIO...GILLESPIE...
GONZALES...GUADALUPE...HAYS...KARNES...KENDALL...KERR...KINNEY...
LAVACA...LEE...LLANO...MAVERICK...MEDINA...REAL...TRAVIS...UVALDE...
VAL VERDE...WILLIAMSON...WILSON...ZAVALA.

&&

18/11
Hazardous weather outlook, Aug 16, 5:19 AM CDT, 22 hours 6 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
519 AM CDT THU AUG 16 2007

TXZ171>173-183>194-202>209-217>225-228-171100-
LLANO-BURNET-WILLIAMSON-VAL VERDE-EDWARDS-REAL-KERR-BANDERA-
GILLESPIE-KENDALL-BLANCO-HAYS-TRAVIS-BASTROP-LEE-KINNEY-UVALDE-
MEDINA-BEXAR-COMAL-GUADALUPE-CALDWELL-FAYETTE-MAVERICK-ZAVALA-
FRIO-ATASCOSA-WILSON-KARNES-GONZALES-DE WITT-LAVACA-DIMMIT-
519 AM CDT THU AUG 16 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL TEXAS.

.DAY ONE...TODAY AND TONIGHT...
SHOWERS AND THUNDERSTORMS WILL BECOME NUMEROUS AND PERIODS OF HEAVY
RAINFALL ARE EXPECTED TODAY AS TROPICAL DEPRESSION ERIN MOVES
INLAND. A FLASH FLOOD WATCH IS IN EFFECT FOR ALL OF SOUTH CENTRAL
TEXAS.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY...
A FLASH FLOOD WATCH IS IN EFFECT THROUGH FRIDAY MORNING FOR ALL OF
SOUTH CENTRAL TEXAS. SHOWERS AND THUNDERSTORMS ASSOCIATED WITH
TROPICAL STORM ERIN WILL BRING HEAVY RAIN TO SOUTH CENTRAL TEXAS
INTO FRIDAY. THE FLASH FLOOD WATCH MAY NEED TO BE EXTENDED IN
TIME.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION WILL NOT BE NEEDED.

In the hours before

Local storm report, Aug 16, 10:01 PM CDT, 5 hours 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1001 PM CDT THU AUG 16 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0956 PM     HEAVY RAIN       INGRAM                  30.08N 99.24W
08/16/2007  M4.00 INCH       KERR               TX   CO-OP OBSERVER

            MAJOR FLOODING IN KERRVILLE.

&&

BF
Local storm report, Aug 17, 12:06 AM CDT, 3 hours 19 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1206 AM CDT FRI AUG 17 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0200 PM     HEAVY RAIN       SSE BOERNE              29.80N 98.74W
08/16/2007  M0.77 INCH       KENDALL            TX   TRAINED SPOTTER

            0.77 IN THE PAST 60 MINUTES.

0215 PM     HEAVY RAIN       6 WSW BOERNE            29.77N 98.83W
08/16/2007  M0.83 INCH       KENDALL            TX   TRAINED SPOTTER

            0.83 IN THE PAST 60 MINUTES.

0225 PM     HEAVY RAIN       SAN ANTONIO             29.46N 98.51W
08/16/2007  E7.18 INCH       BEXAR              TX   ASOS

            7.18 MEASURED BY STINSON ASOS SINCE 0500 AM.

0325 PM     HEAVY RAIN       SAN ANTONIO             29.46N 98.51W
08/16/2007  M8.00 INCH       BEXAR              TX   TRAINED SPOTTER

            AT LOOP 410 AND MARBACH 5.00 INCHES FROM 0600 AM UNTIL
            0240 PM. 3.00 INCHES MORE FROM 0240 PM UNTIL 0325 PM FOR
            A TOTAL OF 8.00 INCHES.

0415 PM     FLOOD            SAN ANTONIO             29.46N 98.51W
08/16/2007                   BEXAR              TX   TRAINED SPOTTER

            2 1/2 FEET OF WATER OVER HOUSMAN RD 1/4 MILE E OF BABCOCK
            RD

0437 PM     FLASH FLOOD      SAN ANTONIO             29.46N 98.51W
08/16/2007                   BEXAR              TX   NWS EMPLOYEE

            NWS EMPLOYEE REPORTS THERE ARE CURRENTLY 39 HIGH WATER
            RESCUES IN PROGRESS IN SAN ANTIONIO.

0453 PM     HEAVY RAIN       SAN ANTONIO             29.46N 98.51W
08/16/2007  M5.65 INCH       BEXAR              TX   TRAINED SPOTTER

            USAA 5.65 INCHES RAIN 8AM-4PM.

0504 PM     HEAVY RAIN       OLMOS PARK              29.47N 98.49W
08/16/2007  M4.65 INCH       BEXAR              TX   TRAINED SPOTTER

            SINCE 7AM.

0515 PM     HEAVY RAIN       6 WSW BOERNE            29.77N 98.83W
08/16/2007  M1.71 INCH       KENDALL            TX   TRAINED SPOTTER

            ONE HOUR RAINFALL.

0530 PM     HEAVY RAIN       2 E BOERNE              29.80N 98.71W
08/16/2007  M4.76 INCH       KENDALL            TX   TRAINED SPOTTER

            SINCE 8AM. MANY ROADS FLOODED.

0545 PM     HEAVY RAIN       6 WSW BOERNE            29.77N 98.83W
08/16/2007  M1.64 INCH       KENDALL            TX   TRAINED SPOTTER

            30 MINUTE RAINFALL. TOTAL SINCE 7AM 5.84 INCHES.

0553 PM     TORNADO          9 NE BOERNE             29.89N 98.63W
08/16/2007                   KENDALL            TX   LAW ENFORCEMENT

            KENDALL CO SHERIFF REPORTS TORNADO AT CAVE WITHOUT A
            NAME. UNKNOWN AMOUNT OF DAMAGE TO A BUILDING.

0600 PM     HEAVY RAIN       SAN ANTONIO             29.46N 98.51W
08/16/2007  M5.46 INCH       BEXAR              TX   TRAINED SPOTTER

            VANCE JACKSON AT DEZAVALA. RAINFALL TOTAL NOON-5PM.

0600 PM     HEAVY RAIN       5 SSW KENDALIA          29.90N 98.55W
08/16/2007  M0.89 INCH       KENDALL            TX   TRAINED SPOTTER

            ONE HOUR RAINFALL. TOTAL SINCE 7AM 2.51 INCHES. MINOR
            FLOODING.

0645 PM     HEAVY RAIN       5 SSW KENDALIA          29.90N 98.55W
08/16/2007  M1.11 INCH       KENDALL            TX   TRAINED SPOTTER

            RAINFALL IN 45 MINUTES. TOTAL SINCE 7AM 3.62.

0655 PM     HEAVY RAIN       1 SSE BOERNE            29.79N 98.73W
08/16/2007  M0.92 INCH       KENDALL            TX   TRAINED SPOTTER

            RAINFALL IN 55 MINUTES.

0845 PM     FLOOD            SAN ANTONIO             29.46N 98.51W
08/16/2007                   BEXAR              TX   NWS EMPLOYEE

            MINOR STREET FLOODING 3 MILES SW OF KSAT. RAINFALL TOTAL
            SINCE 9AM 5.01 INCHES.

0956 PM     HEAVY RAIN       INGRAM                  30.08N 99.24W
08/16/2007  M4.00 INCH       KERR               TX   CO-OP OBSERVER

            MAJOR FLOODING IN KERRVILLE.

&&

BF

The office that day

Everything else NWS Austin/San Antonio, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 16, 7:15 PM CDTFlash Flood WarningEWXLavaca60 min
Aug 16, 7:24 PM CDTRiver Flood WarningEWXBandera15 hr
Aug 16, 7:51 PM CDTFlash Flood WarningEWXTravis4 hr
Aug 16, 8:15 PM CDTFlash Flood WarningEWXWilson4 hr
Aug 16, 8:20 PM CDTRiver Flood WarningEWXUvalde14 hr
Aug 16, 8:20 PM CDTRiver Flood WarningEWXMedina14 hr
Aug 16, 8:20 PM CDTRiver Flood WarningEWXFrio4 days
Aug 16, 8:20 PM CDTRiver Flood WarningEWXUvalde14 hr
Aug 16, 8:58 PM CDTRiver Flood WarningEWXKerr14 hr
Aug 16, 9:08 PM CDTFlash Flood WarningEWXBurnet, Llano4 hr
Aug 16, 9:37 PM CDTRiver Flood WarningEWXLlano23 hr
Aug 16, 9:37 PM CDTRiver Flood WarningEWXLlano12 hr
Aug 16, 9:37 PM CDTRiver Flood WarningEWXGillespie12 hr
Aug 16, 9:37 PM CDTRiver Flood WarningEWXBlanco23 hr
Aug 16, 10:23 PM CDTRiver Flood WarningEWXKendall13 hr
Aug 16, 10:23 PM CDTRiver Flood WarningEWXComal23 hr
Aug 16, 10:29 PM CDTFlash Flood WarningEWXGillespie, Kendall, Kerr6 hr
Aug 16, 11:23 PM CDTRiver Flood WarningEWXBexar22 hr
Aug 16, 11:58 PM CDTFlash Flood WarningEWXEdwards, Real6 hr
Aug 17, 12:35 AM CDTFlash Flood WarningEWXGillespie, Kendall6 hr
Aug 17, 12:49 AM CDTFlash Flood WarningEWXBandera, Kerr6 hr
Aug 17, 12:49 AM CDTFlash Flood WarningEWXBandera, Kerr, Medina6 hr
Aug 17, 4:36 AM CDTRiver Flood WarningEWXBexar17 hr
Aug 17, 6:00 AM CDTFlash Flood WarningEWXBlanco, Gillespie, Kendall, Llano5 hr
Aug 17, 6:00 AM CDTFlash Flood WarningEWXBexar, Blanco, Comal, Gillespie, Guadalupe, Kendall and 1 more5 hr
Aug 17, 11:05 AM CDTFlash Flood WarningEWXBurnet3 hr
Aug 17, 11:40 AM CDTRiver Flood WarningEWXLlano9 hr
Aug 17, 1:49 PM CDTFlash Flood WarningEWXBurnet116 min
Aug 17, 2:20 PM CDTFlash Flood WarningEWXBandera, Kendall, Kerr6 hr
Aug 17, 2:20 PM CDTFlash Flood WarningEWXBandera, Gillespie, Kendall, Kerr6 hr
Aug 17, 3:04 PM CDTFlash Flood WarningEWXHays116 min
Aug 17, 3:35 PM CDTFlash Flood WarningEWXReal3 hr

Nearby

River Flood Warnings in Texas, 2007Every river flood warning in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.